Skip to main content
×
×
Home

ON THE STANDARD TWIST OF THE $L$ -FUNCTIONS OF HALF-INTEGRAL WEIGHT CUSP FORMS

  • JERZY KACZOROWSKI (a1) (a2) and ALBERTO PERELLI (a3)
Abstract

The standard twist $F(s,\unicode[STIX]{x1D6FC})$ of $L$ -functions $F(s)$ in the Selberg class has several interesting properties and plays a central role in the Selberg class theory. It is therefore natural to study its finer analytic properties, for example the functional equation. Here we deal with a special case, where $F(s)$ satisfies a functional equation with the same $\unicode[STIX]{x1D6E4}$ -factor of the $L$ -functions associated with the cusp forms of half-integral weight; for simplicity we present our results directly for such $L$ -functions. We show that the standard twist $F(s,\unicode[STIX]{x1D6FC})$ satisfies a functional equation reflecting $s$ to $1-s$ , whose shape is not far from a Riemann-type functional equation of degree 2 and may be regarded as a degree 2 analog of the Hurwitz–Lerch functional equation. We also deduce some results on the growth on vertical strips and on the distribution of zeros of $F(s,\unicode[STIX]{x1D6FC})$ .

Copyright
References
Hide All
[1] Berndt, B. C., Two new proofs of Lerch’s functional equation , Proc. Amer. Math. Soc. 32 (1972), 403408.
[2] Bruinier, J. H., Modulformen halbganzen Gewichts und Beziehung zu Dirichletreihen, Diplomarbeit, Universität Heidelberg, 1997 (http://www.mathematik.tu-darmstadt.de/fbereiche/AlgGeoFA/staff/bruinier/publications/dipl.pdf).
[3] Carletti, E., Monti Bragadin, G. and Perelli, A., A note on Hecke’s functional equation and the Selberg class , Funct. Approx. 41 (2009), 211220.
[4] Conrey, J. B. and Ghosh, A., On the Selberg class of Dirichlet series: small degrees , Duke Math. J. 72 (1993), 673693.
[5] Iwaniec, H., Topics in Classical Automorphic Forms, AMS Publications, 1997.
[6] Kaczorowski, J., Some remarks on Fourier coefficients of Hecke modular functions , Comment. Math. (2004), 105121; special volume in honorem J. Musielk.
[7] Kaczorowski, J., “ Axiomatic theory of L-functions: the Selberg class ”, in Analytic Number Theory, Springer Lecture Notes in Mathematics 1891 , (eds. Perelli, A. and Viola, C.) C.I.M.E. Summer School, Cetraro (Italy), 2006, 133209.
[8] Kaczorowski, J., Molteni, G., Perelli, A., Steuding, J. and Wolfart, J., Hecke’s theory and the Selberg class , Funct. Approx. 35 (2006), 183193.
[9] Kaczorowski, J. and Perelli, A., On the structure of the Selberg class, I: 0⩽d⩽1 , Acta Math. 182 (1999), 207241.
[10] Kaczorowski, J. and Perelli, A., “ The Selberg class: a survey ”, in Number Theory in Progress, Proc. Conf. in Honor of A. Schinzel, (eds. Györy, K. et al. ) de Gruyter, 1999, 953992.
[11] Kaczorowski, J. and Perelli, A., On the structure of the Selberg class, VI: non-linear twists , Acta Arith. 116 (2005), 315341.
[12] Kaczorowski, J. and Perelli, A., On the structure of the Selberg class, VII: 1 < d < 2 , Ann. of Math. (2) 173 (2011), 13971441.
[13] Kaczorowski, J. and Perelli, A., “ Internal twists of L-functions ”, in Number Theory, Analysis, and Combinatorics, (eds. Pintz, J. et al. ) de Gruyter, 2014, 145154.
[14] Kaczorowski, J. and Perelli, A., Twists and resonance of L-functions, I , J. Eur. Math. Soc. (JEMS) 18 (2016), 13491389.
[15] Kaczorowski, J. and Perelli, A., Some remarks on the convergence of the Dirichlet series of L-functions and related questions , Math. Z. 285 (2017), 13451355.
[16] Kaczorowski, J. and Perelli, A., A note on Linnik’s approach to the Dirichlet L-functions , Tr. Mat. Inst. Steklova 296 (2017), 123132; (Russian); English transl. Proc. Steklov Inst. Math. 296 (2017), 115–124.
[17] Kaczorowski, J. and Perelli, A., Introduction to the Selberg Class of -Functions, in preparation.
[18] Miyake, T., Modular Forms, Springer, 1989.
[19] Ogg, A., Modular Forms and Dirichlet Series, Benjamin, 1969.
[20] Paris, R. B. and Kaminski, D., Asymptotics and Mellin–Barnes Integrals, Cambridge University Press, 2001.
[21] Perelli, A., A survey of the Selberg class of L-functions, part I , Milan J. Math. 73 (2005), 1952.
[22] Perelli, A., A survey of the Selberg class of L-functions, part II , Riv. Mat. Univ. Parma (7) 3* (2004), 83118.
[23] Perelli, A., Non-linear twists of L-functions: a survey , Milan J. Math. 78 (2010), 117134.
[24] Perelli, A., Converse theorems: from the Riemann zeta function to the Selberg class , Boll. Unione Mat. Ital. 10 (2017), 2953.
[25] Selberg, A., “ Old and new conjectures and results about a class of Dirichlet series ”, in Proc. Amalfi Conf. Analytic Number Theory, Università di Salerno 1992; Collected Papers, vol. II, (eds. Bombieri, E. et al. ) Springer, 1991, 4763.
[26] Titchmarsh, E. C., The Theory of Functions, 2nd ed., Oxford University Press, 1939.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Nagoya Mathematical Journal
  • ISSN: 0027-7630
  • EISSN: 2152-6842
  • URL: /core/journals/nagoya-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed